Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from PCOD and high insulin level. Taking glyciphage after folicullar study. Still no periods. Am I pregnant?

i am suffering from pcod and i am taking treatment for last 2 months.last month i undergone for folicullar study.then my doctor told that your insulin level is she asked me to take glyciphage tablet.i took glyciphage tablet for last one month..but still i didnt get my last periods date is may 9th 2012.whether i am pregnant....
Asked On : Mon, 18 Jun 2012
Answers:  2 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
You could have missed your period either due to pregnancy or due to the hormonal changes associated with PCOD. The only way to confirm whether you are pregnant or not is by doing a urine pregnancy test. This kit is available at all chemists. Use an early morning urine sample for the same . Follow the instructions on the kit carefully.
Hope this helps
All the best
Answered: Mon, 18 Jun 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to HCMForum. you have PCOD. but it alone may not be the cause of irregular periods
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor